# SDR SIMA202007073001

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 31,895 hours, 27,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND INSTALLED EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-50-04. OPS CHECKED GOOD. EMERGENCY LIGHT CHARGER.
